Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v34.i1.50
7 pages

Algorithm for Solving the Discrete Periodic Riccati Equation

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

RÉSUMÉ

We suggest the algorithm for construction of the stabilizing solution for the discrete-time periodic Riccati equation. This algorithm is based on the linear matrix inequalities. It has no restrictions connected with singularities of matrixes, which determine the quadratic form of controlling actions in the optimizing functional, and with singularities of matrixes, which determine dynamics of an uncontrolled object.


Articles with similar content:

Optimization of Periodic Systems with Singular Weight Matrix which defines the Quadratic Form of Control Actions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir B. Larin
The Method of Main Coordinate in the Theory of Parametric Synthesis of the Linear Stabilized Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Tatyana Ye. Aleksandrova , Yevgeniy Ye. Aleksandrov
Synthesis of Discrete Adaptive Control Systems for Linear and Certain Classes of Nonlinear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 6
Vsevolod M. Kuntsevich
To Minimax Estimates of Solutions and Right-Hand Sides of Linear Algebraic Equations with Parameter
Journal of Automation and Information Sciences, Vol.36, 2004, issue 4
Maxim N. Veres, Alexander G. Nakonechnyi
Regularization of Optimization Problems for Objects Described by a System of Operator Equations with the Hammerstein Equation
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
D. E. Akbarov, Valeriy S. Melnik